Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

prodigyofwill

Veteran Member
  • Total Reviews

    0
  • Content Count

    129
  • Joined

  • Last visited

Community Reputation

0 Neutral

About prodigyofwill

  • Rank
    Acne Free for good?

Profile Information

  • Location
    Las Vegas, NV
  1. Yeah I really want to get on it again but I hope my IB goes away fast. I'm planning to date this girl and I don't really want to do it with bad skin... Just a bit worried about that but I doubt there are anything else I could do.
  2. I've been clear recently for nearly 5 months post tane. But my acne is back its mild right now but I feel there is more to come. I feel some lumps and its getting oily. It's been pretty oily since month 2 of post tane but I didn't really break out. I'm breaking out pretty bad these few days =(. I've tried many topicals before with not much luck so I think I will go back on Accutane! Being on Accutane was great. The blood test were scary but I had great skin. So yes I think I will be all for it?
  3. I finished 3 months ago and I've been experiencing oil around nose and forehead area and breaking out bits around nose area and hairline area as well. It's not bad at all right now but I'm FREAKING OUT HAHA. My 100% clear face gone.. I might even schedule derm appointment tommorow if I wake up with a few more zits =D.
  4. I'm really glad you got it!! I really want to accutane my second time right now but as of right now its too mild.. I'm freaking out and pasting tazorac all around my nose area. We'll be here to encourage you when you start.
  5. Hello fellow members! Hi My name is Will and I've took my last dose of Accutane nearly 3 months ago. Accutane was a enjoyable journey and I loved every bit of it. These past 2 days I've been breaking out a bit like the hard and tougher kind of acne.. I've been flawless ever since month 3 of accutane and its really bugging me. I feel these lumps under my skin on my forehead and nasty zit on between my eyes and a couple of small lumps I feel on my nose as well!! This is going bad and I feel like m
  6. That is so true! No one really bothered to talk about it when I had major breakouts except one of my closest friend who just has to mention something about it and ironically he's in acne hell. I guess that's what happens when you mention someones acne mwhahahah. For those of you out there who are worrying. It's just you. Other people wont care and if they are your real friends they should be supporting you! You will win the battle against acne soon enough!
  7. Congrats on finishing your 5 month course! I haven't heard anything about not being able to take multivitamin. Just make sure theres no vitamin A since accutane is a deriative of it. I always try to avoid it. Can anyone confirm this this tho . Btw I finished a 5 month course over 2 months ago!! So far just 1 pimple thats going away. I hope things go well for you as well. -Willy
  8. Yes, it probably is a sign of an ib. I remember having it around 2 weeks or so. It wasn't pretty at all. Please hang in there I just got done with my accutane course and it was a battle. But I came out a winner and you will too!
  9. Woah you dad on roaccutane for life? That is nuts!! Well anyways I would suggest telling your derm you have tried numerous products but still very acne prone. Or you can just beg for it! Start crying and they'll give it to you for sure!!
  10. After I was put on accutane I really forgot all about my face. It's been getting better and it's like I don't know it. I'm happy that I'm comfortable in public even though I'm not 100% clear with red spots (which I seriously don't mind).
  11. yeah she said 5 months. but if i feel like i need another month she'll be more than happy to prescribe me another month. i love this derm she just hands accutane like candy =D. first derm too!!
  12. I feel for you!! You sound like the perfect candidate for accutane! It's a miracle drug. Dont want any longer. Get on a long nice course and you'll be happy with your skin.
  13. I weight 135 lbs. Forgot to include that =( Sorry
  14. I'm 135 lbs (skinny guy) taking 80 mg a day everything seems to be fine. Just some minor back pain. I think the ratio from weight to mg is pretty good.
  15. Ok I just got done with the 3rd month of accutane (80mg per day). I'm almost all clear thankfully. My derm saids I can go 5 months or 6 months. Which one should I do? Do you think another month will have a great impact of acne not returning? Please lend me some advice. thanks!
×